# SDR SWIA202053478

- Difficulty date: September 3, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 262
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM NR N922EV-6861.  THE DENT IS ON THE LT SIDE OF THE FUSELAGE AT FS 262.00 AND APPROXIMATELY 35 INCHES DOWN FROM WL 73.50.  THE DAMAGE IS A DENT WITH A LENGTH OF 0.975 INCHES AND A WIDTH OF 0.446 INCHES.  THE DEPTH OF THE DENT IS 0.012 INCHES.  PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED.  ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES.  C-CHECK RO 10/18/2020.  REPAIRED DENT ON THE LT SIDE OF THE FUSELAGE AT FS 262.00 AND APPROXIMATELY 35 INCHES DOWN FROM WL 73.50 BETWEEN STR 23L AND STR 24L, IAW MHIRJ REO AND BOMBARDIER REO.  REFERENCE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  NO WEIGHT CHANGE REQUIRED.  MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED.
